# SDR MWEA030064

- Difficulty date: February 17, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 44,764 hours, 43,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591143333
- Condition: Damaged
- Location: Sta 1341
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 11 AND IT'S SHOVEL CLIP IS DAMAGED RIGHT OF AFT PRESSURE BULKHEAD STATION 1341.  --  REMOVED DAMAGED SECTION, LOCATED AND DRILLED AND INSTALLED NEW LONGERON AND NEW SHOVEL CLIP.
